HGTD Workshop at IHEP

Report of Contributions

HGTD Module Assembly and Lo⊠...

Contribution ID: 0

Type: not specified

HGTD Module Assembly and Loading Plans

Thursday, 25 July 2019 11:25 (20 minutes)

Presenter:Prof. LYU, Feng (Institute of High Energy Physics)Session Classification:Modules

Bump Bonding status

Contribution ID: 1

Type: not specified

Bump Bonding status

Thursday, 25 July 2019 10:45 (20 minutes)

Presenter: Prof. LIANG ZHIJUN, Zhijun (IHEP)

Session Classification: Modules

Discussion

Contribution ID: 2

Type: not specified

Discussion

Thursday, 25 July 2019 11:55 (35 minutes)

Presenters: Prof. LYU, Feng (Institute of High Energy Physics); JINYU (高能所); Mr SHANLY@IHEP.AC.CN, Lianyou (ATLAS); SHI, Liaoshan; Dr DONG, Mingyi (IHEP); Dr LU, Yunpeng (Institute of High Energy Physics, CAS); FAN, Yunyun (高能所); Prof. LIANG ZHIJUN, Zhijun (IHEP); Dr HUANG, yanping (ihep); 韩, 朔 (高能所); 赵梅 (高能所)

Session Classification: Modules

Introduction

Contribution ID: 3

Type: not specified

Introduction

Thursday, 25 July 2019 09:15 (15 minutes)

Presenter: SHI, Xin (IHEP)

Session Classification: Sensor Testing (including test beam)

Probe Station Test

Contribution ID: 4

Type: not specified

Probe Station Test

Thursday, 25 July 2019 09:30 (15 minutes)

Presenters: SHI, Liaoshan; RYUTA KIUCHI

Session Classification: Sensor Testing (including test beam)

Laser and Beta Source Test

Contribution ID: 5

Type: not specified

Laser and Beta Source Test

Thursday, 25 July 2019 09:45 (15 minutes)

Presenters: Ms XIAO, Suyu (IHEP); Dr YANG, Yuzhen (IHEP) **Session Classification:** Sensor Testing (including test beam)

X-Ray Test

Contribution ID: 6

Type: not specified

X-Ray Test

Thursday, 25 July 2019 10:00 (15 minutes)

Presenter: 樊云云

Session Classification: Sensor Testing (including test beam)

Proton Irradiation Test

Contribution ID: 7

Type: not specified

Proton Irradiation Test

Thursday, 25 July 2019 10:15 (15 minutes)

Presenters: TAN YUHANG (高能所); YANG, Tao (The Institute of High Energy Physics of the Chinese); 吴科伟

Session Classification: Sensor Testing (including test beam)

Testbeam Status

Contribution ID: 8

Type: not specified

Testbeam Status

Thursday, 25 July 2019 10:30 (15 minutes)

Presenters: AYOUB, Mohamad (高能所); Ms XIAO, Suyu (IHEP) **Session Classification:** Sensor Testing (including test beam)

Overview of the Physics and $Sim \boxtimes ...$

Contribution ID: 9

Type: not specified

Overview of the Physics and Simulation Status

Presenter: APERIO BELLA, Ludovica (é)

HGTD reconstruction with PixelSoft

Contribution ID: 10

Type: not specified

HGTD reconstruction with PixelSoft

Thursday, 25 July 2019 15:00 (20 minutes)

Presenter: Mr SHANLY@IHEP.AC.CN, Lianyou (ATLAS) **Session Classification:** Physics Simulation

Introduction

Contribution ID: 11

Type: not specified

Introduction

Thursday, 25 July 2019 13:30 (45 minutes)

Presenter: GARCIA, Juan Antonio (高能所)

Session Classification: Electronic and DAQ

ALTIROC2 frame format

Contribution ID: 12

Type: not specified

ALTIROC2 frame format

Thursday, 25 July 2019 14:35 (10 minutes)

Presenter: Dr ZHANG, Jie (Institute of High Energy Physics) **Session Classification:** Electronic and DAQ

T0 calibration

Contribution ID: 13

Type: not specified

T0 calibration

Thursday, 25 July 2019 14:15 (20 minutes)

Presenter: APERIO BELLA, Ludovica

Session Classification: Electronic and DAQ

Discussion

Contribution ID: 14

Type: not specified

Discussion

Thursday, 25 July 2019 14:45 (15 minutes)

Presenter: GARCIA, Juan Antonio (CERN) **Session Classification:** Electronic and DAQ

LGAD sensor design status and plan

Contribution ID: 15

Type: not specified

LGAD sensor design status and plan

Thursday, 25 July 2019 15:50 (20 minutes)

Presenter: 赵梅 (高能所)

Session Classification: Sensors Design

Discussion

Contribution ID: 16

Type: not specified

Discussion

Thursday, 25 July 2019 16:30 (30 minutes)

Presenters: SHI, Xin (IHEP); 吴科伟 **Session Classification:** Sensors Design

Introduction and Workshop Goals

Contribution ID: 17

Type: not specified

Introduction and Workshop Goals

Thursday, 25 July 2019 09:00 (15 minutes)

Presenter: JOAO GUIMARAES COSTA

HGTD Module Assembly and Lo⊠...

Contribution ID: 18

Type: not specified

HGTD Module Assembly and Loading

Presenter: Dr LU, Yunpeng (Institute of High Energy Physics, CAS)

discussion

Contribution ID: 19

Type: not specified

discussion

Thursday, 25 July 2019 15:20 (10 minutes)

Session Classification: Physics Simulation

LGAD fabrication process simulaiton

Contribution ID: 20

Type: not specified

LGAD fabrication process simulaiton

Thursday, 25 July 2019 16:10 (20 minutes)

Presenter: 吴科伟 Session Classification: Sensors Design

Flex flat cables

Contribution ID: 21

Type: not specified

Flex flat cables

Thursday, 25 July 2019 11:05 (20 minutes)

Presenter: Dr DONG, Mingyi (IHEP) **Session Classification:** Modules

Other mechanics work/integration

Contribution ID: 22

Type: not specified

Other mechanics work/integration

Thursday, 25 July 2019 11:45 (10 minutes)

Presenter: JOAO GUIMARAES COSTA **Session Classification:** Modules